# SDR DXTA2022053162980

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 3,938 hours, 3,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: 52-10-04 MAIN DOOR HANDLE THE RED EXTERIOR MAIN DOOR HANDLE BROKE OFF WHEN ATTEMPTING TO CLOSE THE DOOR.  DOOR TOOK MORE FORCE THAN NORMAL TO CLOSE FROM THE INTERIOR ON PREVIOUS LEG.//CORRECTIVE ACTION// REPALCED EXTERIOR DOOR HANDLE WITH A CUSTOMER SUPPLIED NEW MED EXTERIOR HANDLE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IN REFERENCE WITH EMB 505S AMM 52-11-24 NO DEFECTS NOTED AT THIS TIME
